Generalized matrix multiplication and its object oriented model

Maria Ganzha , Marcin Paprzycki , Stanislav G. Sedukhin

Abstract

n/a
Author Maria Ganzha II
Maria Ganzha,,
- Institute of Informatics
, Marcin Paprzycki
Marcin Paprzycki,,
-
, Stanislav G. Sedukhin
Stanislav G. Sedukhin,,
-
Journal seriesScalable Computing. Practice and Experience, ISSN , e-ISSN 1895-1767
Issue year2014
Pages187-200
Publication size in sheets0.65
Keywords in Englishmatrix multiplication, algebraic semirings, algebraic path problem
DOIDOI:10.12694/scpe.v15i2.983
URL http://www.scpe.org/index.php/scpe/article/view/983/411
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)5
ScoreMinisterial score = 0.0, 16-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 16-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back